MathSciNet Relay Station
MathSciNet bibliographic data
MR500932 30D55 (30F35)
Hayman, W. K.; Pommerenke, Ch. On analytic functions of bounded mean oscillation. Bull. London Math. Soc. 10 (1978), no. 2, 219–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement